A Stable Numerical Method for Inverting Shape from Moments

Gene H. Golub, Peyman Milanfar, James M. Varah. A Stable Numerical Method for Inverting Shape from Moments. SIAM J. Scientific Computing, 21(4):1222-1243, 1999. [doi]

@article{GolubMV99,
  title = {A Stable Numerical Method for Inverting Shape from Moments},
  author = {Gene H. Golub and Peyman Milanfar and James M. Varah},
  year = {1999},
  doi = {10.1137/S1064827597328315},
  url = {http://dx.doi.org/10.1137/S1064827597328315},
  researchr = {https://researchr.org/publication/GolubMV99},
  cites = {0},
  citedby = {0},
  journal = {SIAM J. Scientific Computing},
  volume = {21},
  number = {4},
  pages = {1222-1243},
}